# SDR ASOA2013080508828

- Difficulty date: July 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,240 hours, 24,888 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SKIN CRACKED ABOVE CARGO DOOR AFT TRACK APPROX 1" LONG. REPAIRED IAW REO 601R-53-61-1541, REV D, DATED 10/31/2011.  REPAIR CLASSIFIED AS MAJOR.
